Journal sections
Archive and statistics
Log in



or
Печатный вестник PRINTED
JOURNALS OF
MRSU
Издательство МГОУ Publishing house the
MRSU
CONTACT US:

Our address: 105005, Moscow, Radio street,10a, office 98.

Telephone:
+7 (495) 780-09-42 add. 1740,
+7 (495) 723-56-31

E-mail: info@evestnik-mgou.ru,
e-mag@mgou.ru

Work schedule: Monday to Thursday from 10-00 to 17-30,

Friday from 10:00 to 16-00,

lunch break from 13:00 to 14-00.

 

WE IN SOCIAL MEDIA

BK Facebook Telegram Twitter Instagram

Svetlana B. Zabelina


PhD in pedagogical Sciences, associate professor at the Department of Higher Algebra, Elementary Mathematics and Mathematics Teaching Methodology
Moscow Region State University
zabelina_sb@mail.ru

Articles printed by Bulletin MSRU


S.B. Zabelina TECHNOLOGY OF FORMING MASTERS OF EDUCATION RESEARCH COMPETENCE BY APPLYING COMPETENCY APPROACH. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2011, no. 4, pp. 95-100.

S.B. Zabelina THE CRITERIA, INDICES AND LEVELS OF POSTGRADUATES' RESEARCH COMPETENCE FORMATION DURING THE COURSE OF «MATHEMATICAL EDUCATION» AT PEDAGOGICAL UNIVERSITIES. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2013, no. 4, pp. 29-34.

S.B. Zabelina, I.A. Pinchuk ON THE COGNITIVE COMPONENT OF THE RESEARCH COMPETENCE OF STUDENTS IN THE STUDY OF SPECIAL PROFESSIONAL MATHEMATICAL DISCIPLINES. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2015, no. 1, pp. 103-108.

S.B. Zabelina, I.A. Pinchuk APPLIED PROBLEMS IN METHODOLOGICAL TRAINING OF TEACHERSOF MATHEMATICS. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2017, no. 2, pp. 89-96.

S.B. Zabelina, N.A. Kazakov MATHEMATICAL MODELS OF EDUCATIONAL APPLIED PROBLEMS OF FINANCIAL DIRECTIONS. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2018, no. 1, pp. 43-55.

S.B. Zabelina, T.A. Marchenko, O.A. Matveyev, I.A. Pinchuk GEOMETRIC AND ALGEBRAIC PROPERTIES OF FIRST-ORDER DIFFERENTIAL EQUATIONS ON SMOOTH FINITE-DIMENSIONAL REAL MANIFOLDS. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2019, no. 2, pp. 6-13.

Publications issued by the еditorial office of the Moscow Regional State University


Dopolnitel'nye glavy elementarnoi matematiki

Issledovatel'skaya kompetentnost' magistrantov matematicheskogo obrazovaniya: model' formirovaniya i upravleniya